MathSciNet Relay Station
MathSciNet bibliographic data
MR1838791 (2002e:26021) 26D15
Malamud, S. M. Some complements to the Jensen and Chebyshev inequalities and a problem of W. Walter. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2671–2678.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement